# SDR Q2SA20121023198

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 9,600 hours, 1,193 cycles
- Engine: Ge GE90110B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR AFT INTERIOR EMERGENCY EXIT SIGN INOP.  TRANSFER TO DI 2789 PER MEL 33-51-01.  PLACARD INSTALLED.
